# SDR UIEA2017021300178

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,306 hours, 17,439 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D2
- Condition: Malfunctioned
- Location: Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL MIGRATION FROM RT MAIN TANK TO LT MAIN TANK.  REMOVED AND REPLACED THE FUEL CROSSFEED VALVE BODY IAW AMM 28-22-02, OPS CHECKED IAW AMM 28-22-00.  NO DEFECTS NOTED  )
